# SDR 2001UALA01258

- Difficulty date: July 1, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N911UA
- Make and model: Boeing 737522
- Aircraft serial: 25255
- Aircraft time: 29,175 hours, 21,819 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 14L HAS DAMAGE AND ELONGATED HOLES JUST AFT OF LT CABIN DOOR, AT BS 986 TO BS 1016.  REMOVED DAMAGE.  INSTALLED STRINGER REPAIR.  MAJOR REPAIR ACCOMPLISHED.
